Metrics

From
Parameters Estimation for the Exponentiated Weibull Distribution Based on Generalized Progressive Hybrid Censoring Schemes by Ahmed Elshahhat American Journal of Applied Mathematics and Statistics. 2017, 5(2), 33-48 doi:10.12691/ajams-5-2-1
Views
9117
Html 8392
Abstract 725
12 April 2017 (publication date) through 23 January 2020 *
15.47 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5191
PDF1410
Epub900
XML602
PPT1541
Figures478
Tables260
Export: 1595
RIS513
BibTex546
Endnote536
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com